# SDR USAA010224

- Difficulty date: February 20, 2001
- Submitted: April 24, 2001
- Operation: Air carrier
- Aircraft: N249US
- Make and model: Boeing 737201
- Aircraft serial: 22756
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655129814
- Condition: Cracked
- Location: Fuselage
- Part time: 50,347 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND STRINGER AND TIE CLIP CRACKED .250 INCH, BS 520 STRINGER 19L.  REMOVED AND REPLACED TIE CLIP AND INSTALLED STRINGER 18 INCH SECTION PER SRM 53-10-03, 51-10-01, 51-10-02.  (M)
